# SDR DLM88010550

- Difficulty date: April 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 21,487 hours, 16,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS15308K0254
- Condition: Chafed
- Location: Rt Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLT RT HYD QTY WENT TO ZERO WIH LOSS OF PRESSURE. MTC FOUND HYD HOSE WITH HOLE IN IT FROM CHAFING. REPLACED RT SYSTEM HYDRAULIC FILTER SUPPLY LINE - REPLACED FILTER AND ENGINE DRIVEN PUMP
